Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.14279/14490
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Yatracos, Yannis G. | - |
dc.date.accessioned | 2019-07-11T09:05:22Z | - |
dc.date.available | 2019-07-11T09:05:22Z | - |
dc.date.issued | 1985-01-01 | - |
dc.identifier.citation | Proceedings of the American Mathematical Society, Volume 94, Issue 3, July 1985, Pages 479-486 | en_US |
dc.identifier.issn | 10886826 | - |
dc.identifier.uri | https://hdl.handle.net/20.500.14279/14490 | - |
dc.description.abstract | Let M be a family of probability measures on (X, A) and U the uniform structure defined by vicinities of the form (formule presented) where Pn is the product measure on (formula presented), where (formula presented) We consider the case where the space of measures M is Lt separable and relate the existence of uniformly consistent estimates for φ* (P) with uniform continuity of φ* and L1-total boundedness of M. © 1985 American Mathematical Society. | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | Proceedings of the American Mathematical Society | en_US |
dc.subject | Lx total boundedness of the space of measures | en_US |
dc.subject | Minimum distance estimation | en_US |
dc.subject | Uniformly consistent estimation of a functional of a measure | en_US |
dc.title | On the existence of uniformly consistent estimates | en_US |
dc.type | Article | en_US |
dc.collaboration | University of California | en_US |
dc.collaboration | Rutgers University | en_US |
dc.subject.category | Media and Communications | en_US |
dc.country | United States | en_US |
dc.subject.field | Social Sciences | en_US |
dc.publication | Peer Reviewed | en_US |
dc.identifier.doi | 10.1090/S0002-9939-1985-0787899-6 | en_US |
dc.identifier.scopus | 2-s2.0-33644930067 | - |
dc.identifier.url | https://api.elsevier.com/content/abstract/scopus_id/33644930067 | - |
cut.common.academicyear | 2019-2020 | en_US |
item.openairecristype | http://purl.org/coar/resource_type/c_6501 | - |
item.languageiso639-1 | en | - |
item.cerifentitytype | Publications | - |
item.grantfulltext | none | - |
item.openairetype | article | - |
item.fulltext | No Fulltext | - |
crisitem.author.dept | Department of Communication and Internet Studies | - |
crisitem.author.faculty | Faculty of Communication and Media Studies | - |
crisitem.author.parentorg | Faculty of Communication and Media Studies | - |
crisitem.journal.journalissn | 1088-6826 | - |
crisitem.journal.publisher | American Mathematical Society | - |
Appears in Collections: | Άρθρα/Articles |
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in KTISIS are protected by copyright, with all rights reserved, unless otherwise indicated.